It is currently Tue Aug 22, 2017 6:50 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Mon Mar 05, 2012 1:12 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun Mar 04, 2012 7:01 pm
Posts: 25
First I wanna say...browsing the subjects..one says Stopping Suboxone.(or somethin' like that).I'm too skurd to lurk there, it has the most replies!
I have a few questions..I hope this is the right place to ask 'em. I made my first post under Suboxone and Moods..there's a lot of lurkers here..I've been one of them. I am so so so happy to have found this forum. I'm very happy to be apart of this community..Its just heartwarming and awesome to read so many supportive post from complete strangers...imo, people like that are half the reason people get well...because we don't have that same understanding and compassion from "the real world". KWIM?

I read somewhere that there's a video? Maybe from a moderater? May I have the link plz?
I have a ton of nervous questions...I hope can be answered here. Because honestly? When I go in for my assessment Wednesday, I'll be a blubberin' mess..nervous etc..so, i'm sure I will forget a lot ((TY percocet for frying my short term memory))
My addiction--Oxycodone..Hydros...whatev mg I can get my hands on...
I dose 20mg first thing BEFORE I rise. then, 10mgs every 2 hours or so (give er take...mostly take)
So, I guess approx 70-80-90 mgs a day. (Gawd, I'm ashamed to even type that out) My math ...not so good ...but...
What is COWS? PAWS?
Also, from what I have read here...you need to be in moderate withdrawals before you can take your first dose of Sub...My question is...Do you know or do u think my doc (havent met him/her yet) will give me a script for Clonidine? That med they give to help with opiate withdrawal. Because my body VIBRATES all over when I withdrawal...chills,hot etc. But, I feel like its my BP.
I have pretty severe depression and horrid anxiety EVERY DAY. I have NO life..I'm in bed ALL day long with no hope and just know I'm going to die. Mye my body doesnt know any other way to be but broken down and scared. I was huge into Photography, crafty things...MY KIDS...I'm no good to anyone. It's that I have lost interest in EVERYTHING. Do you think Subs plus anti-depressants will help with that? I've been told Suboxone will make me even worse than I already am. I pray so hard that thats not goina be true. For once, just once in my life can something please be too good to be true and actually be true. I am so desparate at this point...I hate oxys...i HATE them. I need my life back...my sanity back. I can't live like this anymore. I am so excited to start Sub but on the other hand....terrified mess. Will I feel better, well good enough to have some hope and get out of this effn bed and open the blinds. Thanks in advance.

_________________
Expose yourself to your deepest fear;after that,fear has no power & the fear of freedom shrinks &vanishes. You are free.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Mar 05, 2012 1:57 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat May 01, 2010 3:46 pm
Posts: 461
Location: South Florida
Hi just wanted to give you the link to the videos from the creator of this forum

Go to addictionremission dot com and click the link for 'bupetube' there are many videos there that should hopefully help you understand more about suboxone therapy.

And all i can say is try to relax and know you are doing a great thing for yourself by being proactive about your addiction, congrats.

I wouldnt worry about clonidine - you need to be in mild to moderate withdrawal to start suboxone. COWS is a scale that measures opiate withdrawal symtoms with some questions. You can google it. PAWS - is what happens after you stop using any substance of addiction. Post acute withdrawal syndrome. After the acute withdrawal. Shouldn't be a huge concern now but down the road if you stop suboxone, you could get it to some extent same as if you stopped using now altogether.

Hope that helps good luck


Top
 Profile  
 
 Post subject:
PostPosted: Mon Mar 05, 2012 9:05 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun Mar 04, 2012 7:01 pm
Posts: 25
Ok, thank you

_________________
Expose yourself to your deepest fear;after that,fear has no power & the fear of freedom shrinks &vanishes. You are free.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group